# SDR CALA0500235

- Difficulty date: July 22, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N19623
- Make and model: Boeing 737524
- Aircraft serial: 27527
- Aircraft time: 29,342 hours, 15,762 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: BAC1505100849
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BEAM (E&E DOOR CUTOUT SUPPORT STRUCTURE) CORRODED AT STA 986.5, LBL 10 TO LBL 46. REPAIRED IAW ECRA 5310-01233.
